MathSciNet Relay Station
MathSciNet bibliographic data
MR1722796 22A22 (46L08 46M20 58H05)
Mrčun, Janez Functoriality of the bimodule associated to a Hilsum-Skandalis map. $K$-Theory 18 (1999), no. 3, 235–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement